# SDR EIA2007060

- Difficulty date: March 13, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 93,276 hours, 20,885 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 21562A
- Part serial: 3960
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 6 LOWER DECK SMOKE DETECTOR WILL NOT TEST.  REPLACED DETECTOR WHEN RELAMPING DID NOT HELP.  TESTED GOOD PER MM 26-16-00.
